Top answers from doctors based on your search:
Disclaimer

can ranitidine give me a rash on my upper back

A 53-year-old female asked:
Dr. Christopher Conti
Specializes in Emergency Medicine
TIME 2 SEE THE MD!: As an emergency physician, a 49-year old with 'indigestion' symptoms; particularly NOT relieved with medication must be considered a potential cardiac ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 7-year-old male asked:
Dr. Gabriel Goren
57 years experience General Surgery
Listen,: Skin disease is not my cup of tea, I am a surgeon . One should first find out what causes the rashes. I not it is not simple, but them let the dermato ... Read More
1
1 thank
A 28-year-old male asked:
Dr. David Lipkin
51 years experience Internal Medicine
Many things: Itching (pruritus) can be caused by skin conditions such as eczema or hives. It can also be due to infections such as scabies or lice. Internal, non-s ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Charles Cattano
38 years experience Gastroenterology
Shingles?: Shingles is an often recurrent vesicular "rash" that typically occurs asymmetrically, and may be associated with discomfort. Don't scratch it! to be ... Read More
A 36-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Doctor can evaluate: Rashes are quite hard to describe and diagnose in words. A primary doctor, or a dermatologist, can look at it in order to tell what it is. If dry skin ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Depends: if it is an allergic reaction, you took the right dose, it would fade in few hours, but might recur, if it something else other than allergy, it needs ... Read More
A 47-year-old female asked:
Dr. Michael Grosso
39 years experience Pediatrics
May not be yeast!: That pattern is more typical of seborrheic dermatitis. "yeast" medicines won't help, but anti-inflammatory ("cortisone" related) creams will. If you ... Read More
3
3 thanks
A 47-year-old member asked:
Dr. Walter Futterweit
63 years experience Endocrinology
Yes, if obese: Striae can move up if obese, excess exercise for abd. muscles also
1
1 comment
A 33-year-old female asked:
Dr. Vitaliy Krol
18 years experience Infectious Disease
Painful rash: Diagnosis of rash over the internet is difficult, without seeing it, almost impossible, however most common causes of localized unilateral painful ras ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Joseph Jeu
43 years experience Family Medicine
See your physician.: Pimples on trunk and chest are uncommon in men of your age. I do wonder if the reaction you have are really pimples or if they are allergic reaction ... Read More
5
5 thanks
A 31-year-old female asked:
Dr. Douglas Chang
20 years experience Physical Medicine and Rehabilitation
Chicken pox?: http://www.mayoclinic.org/diseases-conditions/chickenpox/basics/definition/con-20019025 or shingles... be careful, you might be very very contagious ... Read More
2
2 thanks
A 24-year-old female asked:
Dr. John Feola
30 years experience Internal Medicine
ALLERGIC RX: You may be having an allergic reaction. you need to be examined. Treatment options may be a course of prednisone , Zyrtec& Zantac (ranitidine).( t ... Read More
A 37-year-old member asked:
Dr. Eric Kaplan
41 years experience Colon and Rectal Surgery
Short answer: Is no. They are unrelated. A rash on the penis is something unrelated to the hernia but needs to be evaluated and treated to avoid worsening problems ... Read More
A 48-year-old female asked:
Dr. Jeffrey Pollard
20 years experience ENT and Head and Neck Surgery
Could be: If you are on an antibiotic and it is persisting you should also make sure that you rule out a contact dermatitis with something you are wearing or yo ... Read More
A 39-year-old male asked:
Dr. Ivelisse Rivera-Godreau
23 years experience Family Medicine
Possible lymph nodes: It is very strange that the same lump that you are palpating is moving such a far distance in your scalp. Are you sure it is not two different lumps? ... Read More
A 43-year-old female asked:
Dr. Rashid Khan
32 years experience Internal Medicine
Lipoma: It is probably a lipoma but that can only be confirmed by physical examination.A lipoma is a growth of fat cells in a thin, fibrous capsule usually fo ... Read More
1
1 thank
A 40-year-old member asked:
Dr. Payam Rafat
21 years experience Podiatry
Depends on the cause: There are many things that could cause the skin to itch. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bact ... Read More
A female asked:
Dr. Saeed Jaffer
23 years experience Dermatology
Circular rash: Thank you for your question. A circular eruption on the skin of the lower extremities could be caused by a number of things. There are different typ ... Read More
1
1 thank
A member asked:
Dr. James Seward
21 years experience Dermatology
This : This is very challenging to answer without a clinical examination so i would recommend you see a dermatologist. It could be many possibilities, inclu ... Read More
1
1 thank
A 24-year-old male asked:
Dr. Glynis Ablon
28 years experience Dermatology
I doubt the spots r: cause of your headache, but I would see dermatologist for diagnosis and possible treatment options:)
1
1 thank
A 31-year-old female asked:
Dr. Katharine Cox
44 years experience Pediatric Emergency Medicine
Rash: If the rash contains blisters, be seen. Creams and soaks are soothing but you need to take an antihistamine by mouth for itching. All the best.
A 25-year-old male asked:
Dr. Ed Friedlander
43 years experience Pathology
Okay...: If the ringworm has returned, treat it with the medicines you already have. Treating it locally isn't going to prevent it from popping up elsewhere. I ... Read More
A 28-year-old female asked:
Dr. Charlene Sojico
40 years experience Pediatrics
You will need : Scripts from your physician for topical steroids moderate or high potency-depending on severity of your nummular eczema.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month